HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Holonomic systems of general Clairaut type

Files in This Item:
pre618.pdf518.8 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83763

Title: Holonomic systems of general Clairaut type
Authors: Takahashi, Masatomo Browse this author
Keywords: holonomic system
holonomic system of general Clairaut type
Legendrian singularity theory
Issue Date: 30-Nov-2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 618
Start Page: 1
End Page: 13
Abstract: In this papar we consider an important class of first order partial differential equations (or, holonomic systems). The notion of general Clairaut type equations is one of the generalized notions of classical Clairaut equations. We give a generic classification of holonomic systems of general Clairaut type as an application of the theory of complete Legendrian unfoldings.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69367
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University